# SDR USAA20100429SB061

- Difficulty date: April 29, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT ROW LL, LEFT SIDE, INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE.  EMERGENCY LIGHT OPERATIONALLY CHECKS GOOD.
